# SDR USAA2010090791924

- Difficulty date: August 12, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 66,717 hours, 29,778 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window Frame
- Part number: D52279026203
- Part serial: UH1155
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEFT AFT EMERGENCY EXIT DOOR INNER VERTICAL WINDOW FRAME IS CRACKED AT FORWARD ANGLE SEGMENT.  REPLACED ANGLE BEAM SEGMENT AT LEFT AFT EMERGENCY EXIT DOOR INNER VERTICAL WINDOW FRAME IAW A320 SRM 51-72-11.
